Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this normal if youre being treated for a uti?

I have a regular ob appt tomarrow morning but was seen earlier this morning by my ob for contractions, pressure and pelvic pain only to find out I have what my ob called a "raging uti" I'm being treated now and I've had a history of pyleonephritis (bad kidney infection causes damage to kidney) and utis so I wasn't too surprised since I don't usually get the tpical symptoms. But since being on this medication just today I've noticed the contractions still come and go I'm nauseated and more tired and drained than usual? Babys moving great just wondering if this is normal?

Answer Question
 
ArmyAngel18

Asked by ArmyAngel18 at 12:31 AM on Jun. 1, 2011 in Pregnancy

Level 5 (90 Credits)
Answers (2)
  • What did they prescribe you. Maybe the directions will tell you the side effects. But if you're concerned about the side effects you can also call your pharmacist in the morning. UTI's are painful and I know antibiotics can make you nausea. Maybe try eating something first, then take your meds. Hope you feel better soon!
    Kathy675

    Answer by Kathy675 at 12:46 AM on Jun. 1, 2011

  • maybe call ur doc and let them no ur still haveing contractions..how far along are you? i know anytime i have uti's its usually caused from me not drinking enough water and all my pain is in my back where my kidneys are bc of how my uturs is tilted and things like that....good luck i know how painful mine are hopefully urs goes away quickly!!!! good luck and feel better
    rachel216

    Answer by rachel216 at 8:58 AM on Jun. 1, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.